MathSciNet Relay Station
MathSciNet bibliographic data
MR1313002 (96d:58085) 58F13 (34C99)
Liu, Yudong; Barbosa, L. C. Periodic locking in coupled Lorenz systems. Phys. Lett. A 197 (1995), no. 1, 13–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement